# SDR 39NR20131211066

- Difficulty date: December 11, 2013
- Submitted: December 11, 2013
- Operation: General aviation
- Aircraft: N76505
- Make and model: Boeing 737824
- Aircraft serial: 32834
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Part time: 24,458 hours, 24,458 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF VERTICAL PRESSURE WEB AT BS 663 FOUND .7500" CRACK AT RBL 43 AND WL 197.  REPAIRED VERTICAL PRESSURE WEB AT BS 633 IAW SRM 57-10-10, REPAIR 3, ALTERNATE 2.
